# SDR NOCA1099

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P4010021
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EMERGENCY FLASHLIGHT AT R4 DOOR FLIGHT ATTENDANT JUMP SEAT FOUND INOPERATIVE.  FLASHLIGHT AT R4 DOOR REPLACED, OPS CHECK OK.  (M)
